ITEM METADATA RECORD
Title: Pseudo-likelihood estimation for a marginal multivariate survival model
Authors: Tibaldi, F. ×
Molenberghs, Geert
Burzykowski, T.
Geys, H. #
Issue Date: 2004
Publisher: John Wiley & Sons
Series Title: Statistics in Medicine vol:23 pages:947-963
ISSN: 0277-6715
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
147.pdf Published 118KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science